# SDR SWAA2022120277564

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 62,308 hours, 31,831 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FORWARD LOWER SLIDER SEAL DAMAGED & CRACKED.   REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER FWD LOWER SLIDER SEAL IAW AMM 53-31-31-400-803-NG.
